Scopus: 3 cites, Web of Science: 2 cites,
Periodic orbits from second order perturbation via rational trigonometric integrals
Prohens, Rafel (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2014
Resum: The second order Poincaré-Pontryagin-Melnikov perturbation theory is used in this paper to study the number of bifurcated periodic orbits from certain centers. This approach also allows us to give the shape and the period up to first order. We address these problems for some classes of Abel differential equations and quadratic isochronous vector fields in the plane. We prove that two is the maximum number of hyperbolic periodic orbits bifurcating from the isochronous quadratic centers with a birational linearization under quadratic perturbations of second order. In particular the configurations (2, 0) and (1, 1) are realizable when two centers are perturbed simultaneously. The required computations show that all the considered families share the same iterated rational trigonometric integrals.
Nota: Número d'acord de subvenció MINECO/MTM2011-22751
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció MINECO/UNAB10-4E-378
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Polynomial differential equation ; Abel equation ; Bifurcation of periodic orbits ; Number, shape and period of periodic solutions ; First and second order perturbation ; Isochronous quadratic centers ; Simultaneous bifurcation
Publicat a: Physica D. Nonlinear Phenomena, Vol. 280-281 (2014) , p. 59-72, ISSN 0167-2789

DOI: 10.1016/j.physd.2014.05.002

29 p, 488.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2018-07-26

   Favorit i Compartir